# SDR COMA0060580

- Difficulty date: July 18, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 4,391 hours, 4,545 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE MESSAGE, WOW CAUTION MESSAGE.  FOUND NLG SERVICED INCORRECTLY.  SERVICED NLG STRUT IAW M/M.  AIRCRAFT RETURNED TO SERVICE.
